Couldn't find what you looking for?

TRY OUR SEARCH!

I have a dent in my hip that's worsening over time.

I'm pissed off right now, I have this dent in my hip from a cortisone shot and was never warned of any side effects. The idiot nurse who gave it to me was new and was getting instructions by another nurse in the room. The other nurse even told her she didn't do it right, right in front of me! I...

by User avatar pissed off patient

Steroid Injection in back for Spinal Stenosis

Answered by a doctor

3 days after shot I got very dizzy and nauseous that passed, but the dizziness continued and now the 6th day it has almost ceased, but a little dizzy when my feet first hit the floor and then off and on during the day. How long does it take for the dye to get out of your system, which I understand...

by User avatar betsy8487543

alopaecia arreata on mustache

my prob is hair loss on mustache...so doc kindly suggest me wht 2 do?

by User avatar pavan

steroid injection side effect

Answered by a doctor

I had an injection in my back for spinal stenosis September 26,2008 and e days later I started nausea and dizziness. After 2 days the nausea feeling stopped, but the dizziness continued and my doctor felt I had a reaction to the dye. It is now almost a week and I still have a little dizziness, but...

by User avatar betsy8487543

Should I do it

My doctor has reccomended i go for a spinal epidural after they have finally realized through an MRI that i have a slight bulging disc. I have been suffering with headaches and torticollis for almost 2 years now. Woke up Dec 26, 2005 and my neck was twisted. Excrutiating pain. The headaches...

by User avatar Guest

Steroids and Weight Gain?

Answered by a doctor

Hello, I am 30 years old and for a long time I have been dealing with asthma, ever since I was a teenager. In the recent, stressful period, I had viral infections often which ended always with breathing problems. I use steroids for my problems (orally, because the inhaler did not help. I have gained...

by User avatar elvin46229

side effects of human chorionic gonadotropin

If I understand correctly, there are some medications that contain the hormone human chorionic gonadotropin or HCG. I would like to know what the side effects are of human chorionic gonadotropin used in medication. Also, I would appreciate it if someone could tell me what medications contain human...

by User avatar domenic925163365

Leg weekness after cortisone injection in knee - can't walk

Answered by a doctor

My mother has problems with her knees and she has gotton a cortisone injection in both knees. Since, she is experiencing a lot of weekness in her legs and can hardly walk. Is this normal? Will and when will her legs become strong again to walk?

by User avatar Laurie